# SDR R61A2021120400971

- Difficulty date: November 10, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17085334002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP AT FRAME 90, STGR 29R - 28R.  REMOVED SHEAR CLIP AT FRAME 90, STGR 29R - 28R REF SRM 51-40-08 CORRECTIVE ACTION INSTALLED NEW SHEAR CLIP AT FRAME 90, STGR 29R - 28R  REF SRM 51-40-08 APPLIED PRIMER, TOP COAT AND CIC REF EMB SRTM 51-23-05, 51-23-06, CPM 51-25-00 .  EVALUATED SHEAR CLIP AT FRAME 90 STGR 29R - 28R  REF SRM 51-403 AND FOUND SHEAR CLIP TO HAVE 100% MATERIAL LOSS.
